# SDR 2024FA0000480

- Difficulty date: April 1, 2024
- Submitted: June 27, 2024
- Operation: General aviation
- Aircraft: N3803
- Make and model: Beech C24R
- Aircraft serial: MC747
- Aircraft time: 3,464 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 1693800573
- Condition: Stuck
- Location: Zone 500
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE FIRST FLIGHT AFTER AN ANNUAL INSPECTION WAS COMPLETED.   PILOT TOOK OFF FROM KTOA AIRPORT TO POINT FERMIN TO PRATICE BASIC MANEUVERERS.  PILOT LOWERED THE MLG,  NOTICED THE LT MLG WAS NOT LOWERING.  ATTEMPTED SEVERAL CYCLES & UNABLE TO LOWER THE GEAR.   WENT THROUGH EMER PROCEDURES FROM FLT MANUAL, NO AVAIL.  PILOT CONTACTED TOWER TO DO A FLY BY & TO CONFIRM THE LT GEAR WAS NOT DOWN. TOWER CONFIRMED LT GEAR NOT DOWN. NOTIFIED TOWER LANDING WITH LT GEAR RETRACTED. LANDED WITH ONLY MINOR DAMAGE TO THE AIRCRAFT AND NO INJURIES.  THE IIC OBSERVED THE GEAR SWING,  LT MLG DID NOT WANT TO COME DOWN, EVEN USING EMERGENCY PROCEDURES. THE LT UPLOCK HAD TO BE MANUALLY ACTUATED WITH A SMALL PRY BAR TO GET THE LEFT LANDING GEAR TO COME DOWN. THIS WAS INVESTIGATED AND IT WAS DETERMINED TO BE A FAILED LEFT UPLOCK ACTUATOR. THE ACTUATOR APPEARED TO BE STUCK PARTIALLY IN THE EXTENDED PROCEDURE AND COULD NOT BE MOVED EVEN WITH HYDRAULIC PRESSURE BLED OFF.
